Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Barbour, A D (1982). Generalized semi-Markov schemes and open queueing networks. Journal of Applied Probability, 19(2):469-474.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1982
Deposited On:19 Oct 2009 16:39
Last Modified:28 Nov 2013 00:08
Publisher:Applied Probability Trust
ISSN:0021-9002
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.2307/3213503
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/GeneralizedSemiMarkov.pdf (Author)
Citations:Web of Science®. Times Cited: 16
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page